Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Bloating, brown mucus discharge, cramps, tender stomach, vaginal tenderness, using copper IUD. Should I get rid of IUD?

Hi. I m having bloading, brown- mucus discharge , cramps , tender stomach and vaginal tenderness/sense of bruse. I have the IUD-copper for 3.5months now and it feels like its tighting my uturse/ tubes . I also feel this pain of pinched tube nurve. Is this something to be concerned about? Should I have the IUD taken out now? It feels like I should have my period and it wants to come out but can t because of the IUD, can this be possible where the IUD can cause the blood to be trapped? I cant stritch or move from side to side since the sharp pain starts again. I know my body extremly well and this does not feel like a normal IUD side affect.
Asked On : Sat, 29 Dec 2012
Answers:  0 Views:  115 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor